# SDR ASAA2017022319995

- Difficulty date: February 23, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101028
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CLIP CRACKED BS 500K, STRINGER 26L. ACFT GROUNDED.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02 AND DWG 143A1261 REV-.
